# SDR SWAA2023062952137

- Difficulty date: May 25, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 277+7 & 277+13.5; WL 208; RBL 1.<[01] REMOVED INTERCOSTAL FOR REPLACED BS 277 TO 794 WL 208 RBL 1. IAW SRM 51-40-02-0G-0;[02] LOCATED IN DRILLED NEW INTERCOSTAL BS 277 TO 294 W2L 208 RBL 1. IAW SRM 51-40-05-0G-0  OK TI INSTALL;[03] UPDATED MEASUREMENT TABLE;[04] CORECTIVED TABLE STEP 5-8-10;[05] CERTIFY;[06] VERIFIED CORRECTION ACTION ITEM 2;3;4;5 AND MEASUREMENT TABLE; OK TO INSTALL GIVEN.;[07] INSTALLED NEW INTERCOSTAL BS 277 TO 294 WL 208 RBL 1. IAW SRM 51-40-02-0G-0 AND 51-40-05-0G-0 AND DWG # 141A5400 REV:-;[08] VERIFIED CORRECTIVE ACTION STEP 7.;[09] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
